# SDR CALA2025032603202

- Difficulty date: March 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 77,459 hours, 31,910 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902626451
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT EMERGENCY EXIT HATCH AFT. VERTICAL FRAME IS CRACKED.   COMPLETED L/H AFT EMERGENCY EXIT AFT VERTICAL FRAME SEGMENT REMOVED AND RE PLACED IAW A320 SRM 51-42-11/001 AND 51-75-11-911-002
